Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Shakes
    avatar
    zoemae11 posted:
    In the past couple of weeks I have gotten where I shake so bad I CAN NOT EVEN PUT MY LIP STICK ON.. I am a very young 70 year old. This came on me all of a sudden,the real problem I am shaking on the inside just as bad. It's not any of my med's.
    We only have an aunt that has Parkinson. Anyone else out there having the same problem. I am going to see a Neuro next week. I can deal with the outside shaking if I had to but the inside is making me feel so bad and driving me crazy.
    Thanks,
    Terry
    Reply
     
    avatar
    wmalice responded:
    I have Parkinson's and when I was first diagnosed I could hardly set in a chair I was shaking all over although I don't remember I shaking on the inside. I wish you luck.


    Helpful Tips

    What would you like to know?Expert
    Over the last month the PD Exchange has addressed topics concerning diagnosis, medications, managing doctor's office visits, sleep ... More
    Was this Helpful?
    22 of 32 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Neurological Disorders Center